MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS CL IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS CL IOL; INTRAOCULAR LENS
Model Number Z9002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information unknown, not provided.The intraocular lens was removed and replaced during the same procedure.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a tecnis monofocal intraocular lens (iol) optic tore upon insertion into the patient's left eye.Lens was removed and replaced with a same model and diopter lens during the same procedure.There was no additional surgical intervention required.Patient outcome was reported to be fine post operatively.No additional information provided.
 
Additional Manufacturer Narrative
Section d9: device available for evaluation? yes.Returned to manufacturer on 1/25/2021.Section h3: device returned to manufacturer? yes.Device evaluation: visual inspection under magnification revealed, what appeared to be dried blood.And viscoelastic residue on the optic body and haptics.And that the lens was received cut in half.Which is consistent with a lens, that was handled during removal and replacement.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed.And no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.Historical data analysis: a search of complaints revealed, no other complaints have been received for this production order number.Conclusion: as a result of the investigation, there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS CL IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco, puerto rico 00610
MDR Report Key11125781
Report Number2648035-2021-07018
Device Sequence Number3966767
Product Code HQL
UDI-Device Identifier05050474530751
UDI-Public(01)05050474530751(17)250319
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2025
Device Model NumberZ9002
Device Catalogue NumberZ900200230
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer01/30/2021
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PSCST30 CARTRIDGE, LOT# IS UNKNOWN.
Patient Age64 YR